# SDR COMA0660533

- Difficulty date: September 7, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N786CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7824
- Aircraft time: 8,224 hours, 7,312 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 601R3303311
- Part serial: 03059H7545
- Condition: Cracked
- Location: Cockpit
- Part time: 5,993 hours, 5,356 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5323 - EN ROUTE CVG-DSM THE CAPTAIN'S SIDE WINDOW CRACKED.  REPLACED THE CAPTAIN'S SIDE WINDOW.
